MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMPULSE GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMPULSE GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 7920
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event estimated based on aware date.
 
Event or Problem Description
It was reported that device sterility was compromised.Upon arrival, it was noted that an impulse guide catheter had debris stuck on its packaging.Bits of cardboard and other fragments were lodged in the top of the package as well as in the inside of the individual white cardboard packaging.The device could not be placed in a clean room since it was covered with non-sterile debris.
 
Additional Manufacturer Narrative
Date of event estimated based on aware date.The device was not returned for analysis; therefore, a technical analysis could not be performed.The photos provided by the site depict foreign material/debris on the inner pouch packaging confirming the reported event.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
IMPULSE GUIDE CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17294474
Report Number2124215-2023-36116
Device Sequence Number4195409
Product Code DQO
UDI-Device Identifier08714729188810
UDI-Public08714729188810
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2025
Device Model Number7920
Device Catalogue Number7920
Device Lot Number0060465327
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer07/17/2023
09/25/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date07/24/2023
09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown